R-Butin should be used according to the treatment scheme developed by the medical specialist, strictly following the dosage established by him. Otherwise, the following symptoms of drug overdose are possible: dizziness, nausea, vomiting, increased side effects (in particular, abdominal pain, diarrhea, jaundice, changes in blood composition, etc.), and unconsciousness. It is strictly forbidden to carry out treatment with R-Butin.
An overdose of a medicine is a very dangerous condition that can lead to negative consequences and cause irreversible reactions of the body. At the first signs of an overdose, it is necessary to urgently call an ambulance. Before the doctor comes to the patient, it is necessary to rinse the stomach, causing vomiting. To this end, you can drink 3 cups of salted water (2 teaspoons of salt for 200 mg). After washing the stomach should take a few crushed tablets of activated charcoal.
In serious cases of an overdose of P-Butin, the patient needs medical assistance in a stationary mode. Treatment is carried out taking into account the symptoms. In this case, drugs of the reverse action are usually prescribed, or directed to maintain the liver.
It is very important to determine which preparation the person has poisoned. This will help to develop the right treatment tactics and make a forecast of possible side effects.
Usually Appointed as well as drugs aimed at, for example, with an overdose of a pressure-lowering medicine prescribe a means that stimulate the work of the heart.